Volume 10, Issue 1
Existence of Time Periodic Solutions to Boundary Value Problem of One-dimensional Semilinear Viscoelastic Dynamic Equation with Memory

Tiehu Qin

DOI:

J. Part. Diff. Eq., 10 (1997), pp. 1-8.

Published online: 1997-10

Preview Full PDF 172 556
Export citation
  • Abstract

In this paper, we prove the existence of time-periodic solutions to the boundary value problem of semilinear one-dimensional dynamical equation for viscodastic materials.

  • Keywords

Nonlinear viscoelasticity integrodifferential equation periodic solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-10-1, author = {}, title = {Existence of Time Periodic Solutions to Boundary Value Problem of One-dimensional Semilinear Viscoelastic Dynamic Equation with Memory}, journal = {Journal of Partial Differential Equations}, year = {1997}, volume = {10}, number = {1}, pages = {1--8}, abstract = { In this paper, we prove the existence of time-periodic solutions to the boundary value problem of semilinear one-dimensional dynamical equation for viscodastic materials.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5577.html} }
Copy to clipboard
The citation has been copied to your clipboard